Homomorphisms of multiplicative groups of fields preserving algebraic dependence

Research output: Contribution to journalArticle

Abstract

We study homomorphisms of multiplicative groups of fields preserving algebraic dependence and show that such homomorphisms give rise to valuations.

Original languageEnglish (US)
Pages (from-to)656-685
Number of pages30
JournalEuropean Journal of Mathematics
Volume5
Issue number3
DOIs
StatePublished - Sep 15 2019

Keywords

  • Anabelian geometry
  • Section conjecture
  • Valuations

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Homomorphisms of multiplicative groups of fields preserving algebraic dependence'. Together they form a unique fingerprint.

Cite this